| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 109-112


Vyacheslav V. Kolbin
      Binary relations in the set of feasible alternatives
      Applied Mathematical Sciences, Vol. 8, 2014, no. 109, 5399-5405
      http://dx.doi.org/10.12988/ams.2014.47514

Vyacheslav V. Kolbin
      Binary relations in the space of binary relations. I.
      Applied Mathematical Sciences, Vol. 8, 2014, no. 109, 5407-5414
      http://dx.doi.org/10.12988/ams.2014.47515

Vyacheslav V. Kolbin
      Binary relations in the space of binary relations. II.
      Applied Mathematical Sciences, Vol. 8, 2014, no. 109, 5415-5425
      http://dx.doi.org/10.12988/ams.2014.47516

Fouad Yakoubi, Mohamed EL Marraki
      Enumeration of spanning trees in certain vertex corona product graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 109, 5427-5438
      http://dx.doi.org/10.12988/ams.2014.46512

Christos E. Kountzakis
      Monetary risk measures and generalized prices relevant to set-valued risk measures
      Applied Mathematical Sciences, Vol. 8, 2014, no. 109, 5439-5447
      http://dx.doi.org/10.12988/ams.2014.43176

Christos E. Kountzakis
      Demand and equilibrium in risk exchange economies
      Applied Mathematical Sciences, Vol. 8, 2014, no. 110, 5449-5461
      http://dx.doi.org/10.12988/ams.2014.43200

Christos E. Kountzakis
      Expected Shortfall spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 110, 5463-5467
      http://dx.doi.org/10.12988/ams.2014.43223

Jonathan B. Mamplata, Rome Augusta Joyce R. Lo, Maria Amiella E. Reyes
      Hedging against foreign exchange risk of peso-dollar rates using futures
      Applied Mathematical Sciences, Vol. 8, 2014, no. 110, 5469-5476
      http://dx.doi.org/10.12988/ams.2014.47595

A. A. Zamyshlyaeva, E. V. Bychkov, O. N. Tsyplenkova
      Mathematical models based on Boussinesq-Love equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 110, 5477-5483
      http://dx.doi.org/10.12988/ams.2014.47546

D. Lakshmanaraj, V. Swaminathan
      Internal equitability in graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 110, 5485-5495
      http://dx.doi.org/10.12988/ams.2014.46485

M. A. M. Ferreira
      Stochastic processes in networks of queues with exponential service times and only one class of customers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 110, 5497-5505
      http://dx.doi.org/10.12988/ams.2014.47522

Abd. Samad Hasan Basari, Hazlina Razali, Burairah Hussin, Siti Azirah Asmai, Nuzulha Khilwani Ibrahim, Abdul Samad Shibghatullah
      Markovian approach enhancement to simplify optimal mean estimation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 111, 5507-5516
      http://dx.doi.org/10.12988/ams.2014.45373

A.P. Trifonov, Yu.E. Korchagin, M.V. Trifonov, O.V. Chernoyarov, A.A. Artemenko
      Amplitude estimate of the radio signal with unknown duration and initial phase
      Applied Mathematical Sciences, Vol. 8, 2014, no. 111, 5517-5528
      http://dx.doi.org/10.12988/ams.2014.47588

K. Jaioun, K. Teerapabolarn
      An improved negative binomial approximation for the beta binomial distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 111, 5529-5532
      http://dx.doi.org/10.12988/ams.2014.47568

Abdelrafe Elzamly, Burairah Hussin
      Evaluation of quantitative and mining techniques for reducing software maintenance risks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 111, 5533-5542
      http://dx.doi.org/10.12988/ams.2014.43206

Anas Jebreen Atyeeh Husain
      A multi-agent system for scalable group decision making
      Applied Mathematical Sciences, Vol. 8, 2014, no. 111, 5543-5552
      http://dx.doi.org/10.12988/ams.2014.45367

Aso Ahmed Majeed, Kameran Ali Ameen, Ahmed Chalak Shakir, Yuriy Alyeksyeyenkov
      The enhanced data sequence method for ECC cryptosystem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 112, 5553-5564
      http://dx.doi.org/10.12988/ams.2014.47558

Tooba Feroze
      Comments on "Modeling dynamical interactions between Leptospirosis infected vector and human population" Applied Mathematical Sciences, 6 (2012), 1287-1302
      Applied Mathematical Sciences, Vol. 8, 2014, no. 112, 5565-5568
      http://dx.doi.org/10.12988/ams.2014.45344

Section on Mathematical Education

Baharuddin Aris, Alireza Gharbaghi, Maizah Hura Ahmad, Mohd Shafie Rosli
      A structural equation model of persuasive features for computer-based mathematics learning
      Applied Mathematical Sciences, Vol. 8, 2014, no. 112, 5569-5576
      http://dx.doi.org/10.12988/ams.2014.47523

Catarina Cosme, Cecilia Costa
      Creating and developing mathematical research schools in a peripheral country: Five case studies
      Applied Mathematical Sciences, Vol. 8, 2014, no. 112, 5577-5590
      http://dx.doi.org/10.12988/ams.2014.47573


Journals | Books | Author guidelines